JournalsprimsVol. 26, No. 3pp. 529–534

A Vanishing Theorem for Holonomic Modules with Positive Characteristic Varieties

  • Naofumi Honda

    University of Tokyo, Japan
  • Pierre Schapira

    Université Pierre et Marie Curie, Paris, France
A Vanishing Theorem for Holonomic Modules with Positive Characteristic Varieties cover
Download PDF

Cite this article

Naofumi Honda, Pierre Schapira, A Vanishing Theorem for Holonomic Modules with Positive Characteristic Varieties. Publ. Res. Inst. Math. Sci. 26 (1990), no. 3, pp. 529–534

DOI 10.2977/PRIMS/1195170961